1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Motrin - 200 mg (100-ct)
Motrin - 200 mg (100-ct)
Motrin - 200 mg (100-ct)

Motrin - 200 mg (100-ct)

Your Price: $17.49
Ibuprofen (50 Packets per Box, 2 Caplets per Packet) Don't let pain get in your way. MOTRIN IB contains ibuprofen, an ingredient doctors recommend for pain relief.
Item Number: 18064
Availability:
Nothing works faster or stronger on muscle pain. Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps, and temporarily reduces fever.

Related Products

Ibuprofen - 200 mg (500-ct)
Item Number: 18065
$12.49
Apap Extra Strength - 500 mg (500-ct)
Item Number: 18023
UNAVAILABLE AT THIS TIME
$24.95
Aspirin - 325 mg (500-ct)
Item Number: 18022
$15.75
Advil - 200 mg (100-ct)
Item Number: 18081
$19.75

Recently Viewed Items